| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with arteriosclerosis.The 95% stenosed target lesion was located in the severely tortuous and severely calcified external iliac artery.An 8.0 x 20, 75cmn mustang balloon catheter was advanced for dilation.However, during the eighth inflation at 12 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications nor injuries reported.The patient condition was good.
Additional Manufacturer Narrative
(e1) initial report first name updated.
Event or Problem Description